It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-21-2010, 02:13 PM   #1
Newbie
(male)
 
Join Date: Sep 2010
Location: Terran Sector
Posts: 1
grammaton HB User
LEXAPRO 10mg no effect afte 3 weeks?

I am a 30 year old MALE and suffer from GAD mainly focused on driving a car (anticipatory anxiety that I will get into an accident etc).

Ok so I am 20 days into Lexapro. I am taking 10mg. My dosage for Lexapro is stable at 10:00 am. Now I am also taking Prilosec (Zegrid) 20mg. Initially I used to take Prilosec at 5:30 am but after reading that it might increase the effectiveness of Lexapro by as much as 50% I decided to space out the Lexapro Dosage from Prilosec by at least 12 hours. SO as of Saturday I've been taking Prilosec at 10:00 pm and Lexapro at 10:00 am. Now Yesterday (Tuesday) I started feeling a bit more anxious and today I feel very anxious, and greater stomach acid. Bigger knot in the stomach etc.
Is that a withdrawal symptom? I didn't really have any side effects when I first started taking this medication so this is quite new. Does this means that my body is now thinking that I have reduced the dosage or does this means that Lexapro is finally working? I thought I felt calmer last week then I am feeling this week and especially right now.

If it is a reduction in dosage then does the body normalizes? Will I feel more calm again or do I have to go back to higher effective dosage of Lexapro in order to get back into the calmer range? How long will it take to normalize?

I am not really feeling any effects of the drug I might feel a bit calmer but not much. How long it will take to kick in? I do have some side effects like increased anxiety and unease. Plus nausea and decreased libido (since day 2 of the drug). So the fact that I have side effects, does that mean that I will eventually have therapeutic effects? Mainly if I have side effects that does signify that the drug is working?


Oh yeah also my LIBIDO came back yesterday with a vengence...so did the drug quit on me?

Als

 
Sponsors Lightbulb
   
Old 09-26-2010, 07:55 AM   #2
Newbie
(male)
 
chem imbalance's Avatar
 
Join Date: Sep 2010
Location: carlow town co carlow ireland
Posts: 5
chem imbalance HB User
Re: LEXAPRO 10mg no effect afte 3 weeks?

hello grammaton..lexapro mightn't be the right medication for you or else it will take longer you should stick with it for a few more weeks and if your not feeling better ask your doctor to switch you to a different one..the anxiety and stomach upset your feeling is normal ssri usually make your anxiety worse before better.the upset stomach i think is caused by the anxiety not withdrawal..side effects are not a sign it is working.. i think you should stick with the higher dose lexapro is a fairly mild anti-depressant at least 10 mg is needed but thats just for the first month or two you will need to increase the dosage then for it to keep working..sometimes people's libido comes back after a while it dosent mean its stopped working your just lucky thats all.. you should stick with it for a while longer to give it a chance to work i know how frustrating it is waiting for these drugs to work but it will definitely be worth it in the end..best of luck !!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
i've been on lexapro for 5 weeks but I'm still feeling anxious dynasty32 Mental Health 1 03-21-2009 08:03 PM
Lexapro and Starting Side Effects - Need Encouragement AAAsMom Anxiety 36 10-23-2008 07:23 PM
Lexapro 10mg 2nd day questions.... mindmelt Anxiety 3 08-05-2007 09:34 PM
Lexapro and Headaches sunshine0806 Depression 4 01-18-2007 11:53 AM
New to board, not to panic. Help deciding which med to take.. Lexapro or Zoloft.... clarissairene Panic Disorders 4 12-15-2005 12:14 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!